# SDR FDEA202312111931

- Difficulty date: December 11, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 96,396 hours, 23,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R ENTRY DOOR EMERGENCY EXIT LIGHT SIGN INOP.  RELAMPED NO HELP.   ROUBLE SHOT WIRING TO EMER LIGHT, TIGHTENED LOOSE WIRE IAW  WDM 33-52-01.  OPS CHECK NORMAL IAW AMM 33-52-04-2.
